# SDR MWEA981020

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 5918000516
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT HORIZONTAL STAB REAR SPAR FORWARD FACE CRACKED AT THE OUTBOARD END.  MTC REMOVED DAMAGED AREA, FABRICATED REPAIR WEB DOUBLERS, ANGLES AND FILLERS.
